# SDR F3LA00007

- Difficulty date: February 15, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5246 · Fluid Service Doors
- Part: Web
- Condition: Corroded
- Location: Lav Service Door
- Part time: 39,569 hours, 25,707 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-5 CHECK, INSPECTION REPORTED CORROSION BETWEEN LAYERS OF PAN ON REAR LAVATORY SERVICE COMPARTMENT.  MAINTENANCE REPLACED CORRODED PARTS PER SRM 51-40-02, 51-10-02 AND 51-40-6.  (M)
